Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 16, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 30, 2025, 3:27 PM CDT for Caldwell County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2025, 3:27 PM CDT (20:27 UTC)
- Expired
- Jun 30, 2025, 6:47 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Caldwell County, MO
The radar
The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -312 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
820
WGUS53 KEAX 302027
FFWEAX
MOC025-010015-
/O.NEW.KEAX.FF.W.0016.250630T2027Z-250701T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
327 PM CDT Mon Jun 30 2025
The National Weather Service in Pleasant Hill MO has issued a
* Flash Flood Warning for...
Caldwell County in north central Missouri...
* Until 715 PM CDT.
* At 327 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. Additional rainfall amounts of
0.5 to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Braymer, Polo, Kingston and Cowgill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3953 9376 3953 9420 3970 9420 3974 9376
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
SAW1 follow-up statement
165 WGUS73 KEAX 302347 FFSEAX Flash Flood Statement National Weather Service Kansas City/Pleasant Hill MO 647 PM CDT Mon Jun 30 2025 MOC025-302357- /O.CAN.KEAX.FF.W.0016.000000T0000Z-250701T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Caldwell MO- 647 PM CDT Mon Jun 30 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR CALDWELL COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 3953 9376 3953 9420 3970 9420 3974 9376 $$ BT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:22 PM CDT, 1 hour 5 minutes earlier. Its key messages:
- Marginal Risk of isolated to scattered thunderstorms with damaging wind gusts to 60 MPH this afternoon into early evening.
- Hot and humid conditions returning for the July 4th Holiday Weekend. Highs in the lower 90s F and max heat index values around 100 F.
- 20 to 30% Scattered thunderstorm chances on July 4th.
Area forecast discussion, Jun 30, 2:22 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 222 PM CDT Mon Jun 30 2025 .KEY MESSAGES... - Marginal Risk of isolated to scattered thunderstorms with damaging wind gusts to 60 MPH this afternoon into early evening. - Hot and humid conditions returning for the July 4th Holiday Weekend. Highs in the lower 90s F and max heat index values around 100 F. - 20 to 30% Scattered thunderstorm chances on July 4th. && .DISCUSSION... Issued at 220 PM CDT Mon Jun 30 2025 Will focus primarily on the near term as the environment has been rapidly evolving over the past hour. 18Z surface analysis suggests a frontal boundary has settled across the region, from just north of the Kansas border to west-central Missouri and northeast toward Illinois. Over the past hour a fine line has resolved on KEAX west of the KS/MO border, this could be in response to a secondary mid- level short wave trough dropping east-southeast toward the region. This boundary has spurred the ongoing convection across northwestern Missouri and beginning to kick off convection farther south, toward the KC Metro Area. Although not much recovery was realized post this morning's convection, enough boundary layer moisture remains and enough peak heating has been realized for around 900 to 1200 J/Kg of SBCAPE. Paired with a modest shear environment, 0-6km bulk shear of ~30kts, a few organized updrafts could hold on as they develop on the eastward advance of the surface boundary. As this secondary boundary moves east, it will be interesting to see how it interacts with the analyzed surface cold front mentioned above. Performance from the CAMs has been rather poor, which is not uncommon with post MCS environments with multiple outflow boundaries hanging on, but it latest runs from the HRRR, HREF, RAP, etc, although not initiating convection far enough west, do increase convection as ongoing storms move east, toward central Missouri later this afternoon. Forecast soundings suggest rather skinny cape profiles and noticeable temp-dpt spreads through the boundary layer. This combined with limited updraft/downdraft separation from the modest shear environment, wind gusts will be the primary hazard. Most will likely remain sub- severe, 40 to 50 mph, but a few could result in gusts near 60 mph. Precipitation will gradually end through sunset, exiting east through the late evening hours. Broad ridging will set up over the plains to the Rockies into Tuesday, with a deepening H500 trough off the California Coast. Temperatures will be seasonable, upper 80s for highs through mid-week, as northwest flow aloft maintains. Into Thursday, the ridge axis will sharpen from the Gulf Coast into the northern Plains in response to the western trough advancing and a deepening trough over Hudson Bay. This will increase WAA and push temps back above normal, with afternoon highs in the lower 90s with max heat index values around 100 by July 4th and the weekend. Speaking of July 4th, it would not be independence day in the KC Region, or Missouri and Kansas in general, if there wasn't a chance for scattered showers and storms. Along with the hot and humid conditions, weak forcing for ascent will be prevalent across the region, providing focus for scattered showers and storms July 4th morning and through Saturday. As of now, it does not look like July 4th will be a wash, but a few scattered storms can be expected. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1210 PM CDT Mon Jun 30 2025 Morning showers have moved east and northeast of area terminals and ceilings have continued to improve back to VFR conditions. VFR conditions are expected to prevail through the period at all four TAF sites, with greatest chances for afternoon precipitation south and southeast of the sites. Variable winds at the start, will settle back to a northwesterly direction by mid-afternoon, persisting through the remainder of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION...Kurtz AVIATION...Kurtz
Hazardous weather outlook, Jun 30, 5:05 AM CDT, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0505 AM CDT Mon Jun 30 2025
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011005-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0505 AM CDT Mon Jun 30 2025
This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.
.DAY ONE...Through tonight.
Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.KEY MESSAGES...
* Chances for storms this morning thru the afternoon, gradually
shifting eastward.
- There is a Marginal Risk for Severe Storms, mainly east of
I-35 and I-49 corridors
* Generally comfortable early work week, including less
humidity, then gradually warming and more humid thru the 4th
of July Holiday.In the hours before
Special weather statement, Jun 30, 1:36 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
136 PM CDT Mon Jun 30 2025
MOZ020-021-028-029-301915-
Platte MO-Buchanan MO-Clinton MO-Clay MO-
136 PM CDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEAVENWORTH...SOUTH
CENTRAL BUCHANAN...NORTHWESTERN CLAY...SOUTHWESTERN CLINTON AND
PLATTE COUNTIES THROUGH 215 PM CDT...
At 135 PM CDT, Doppler radar was tracking a strong thunderstorm over
Camden Point, or 7 miles north of Platte City, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kansas City, Leavenworth, Liberty, Smithville, Kearney, Platte City,
Weston, Kansas City Intl Arpt, Trimble, Edgerton, Dearborn, Camden
Point, Ferrelview, Holt, Tracy, Ridgely, Beverly, and Hoover.
This includes the following highways...
Interstate 35 in Missouri between mile markers 16 and 33.
Interstate 29 between mile markers 12 and 31.
Interstate 435 between mile markers 29 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3956 9489 3947 9428 3922 9436 3934 9491
3936 9491 3937 9488 3939 9489 3938 9493
3941 9495 3942 9497
TIME...MOT...LOC 1835Z 288DEG 21KT 3946 9474
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMSSpecial weather statement, Jun 30, 1:42 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
142 PM CDT Mon Jun 30 2025
KSZ103-104-MOZ028-029-037-301930-
Wyandotte KS-Leavenworth KS-Platte MO-Jackson MO-Clay MO-
142 PM CDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WYANDOTTE...EASTERN
LEAVENWORTH...SOUTHWESTERN CLAY...SOUTHEASTERN PLATTE AND
NORTHWESTERN JACKSON COUNTIES THROUGH 230 PM CDT...
At 142 PM CDT, Doppler radar was tracking a rapidly developing
strong thunderstorm over Weatherby Lake, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kansas City, Independence, Liberty, Gladstone, Parkville, North
Kansas City, Sugar Creek, Riverside, Weatherby Lake, Claycomo, Kansas
City Intl Arpt, Courtney, Pleasant Valley, Lake Waukomis, Glenaire,
Ferrelview, Avondale, Platte Woods, Oakview, and Northmoor.
This includes the following highways...
Interstate 35 in Missouri between mile markers 4 and 22.
Interstate 29 between mile markers 0 and 13.
Interstate 635 between mile markers 6 and 12.
Interstate 435 between mile markers 15 and 29, and between mile
markers 34 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3914 9483 3932 9483 3932 9433 3909 9439
TIME...MOT...LOC 1842Z 271DEG 14KT 3923 9474
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 30, 2:07 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
207 PM CDT Mon Jun 30 2025
MOZ013-014-021-022-028>030-301945-
Platte MO-Ray MO-Clinton MO-Daviess MO-De Kalb MO-Caldwell MO-
Clay MO-
207 PM CDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN DAVIESS...NORTHERN
CLAY...CLINTON...NORTHWESTERN RAY...WESTERN CALDWELL...EAST CENTRAL
PLATTE AND SOUTHERN DEKALB COUNTIES THROUGH 245 PM CDT...
At 207 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stewartsville to near Plattsburg to near
Ferrelview. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Excelsior Springs, Cameron, Smithville, Kearney, Lawson, Plattsburg,
Lathrop, Maysville, Kansas City Intl Arpt, Stewartsville, Trimble,
Ferrelview, Holt, Osborn, Crystal Lakes, Clarksdale, Excelsior
Estates, Kidder, Winston, and Altamont.
This includes the following highways...
Interstate 35 in Missouri between mile markers 21 and 72.
Interstate 29 between mile markers 12 and 13.
Interstate 435 between mile markers 35 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4002 9398 3959 9407 3930 9421 3929 9470
3952 9458 3988 9457
TIME...MOT...LOC 1907Z 255DEG 17KT 3979 9444 3953 9442 3932 9461
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 30, 2:29 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
229 PM CDT Mon Jun 30 2025
KSZ103>105-MOZ028>030-037-302015-
Johnson KS-Wyandotte KS-Leavenworth KS-Platte MO-Ray MO-Jackson MO-
Clay MO-
229 PM CDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT WYANDOTTE...SOUTH CENTRAL
LEAVENWORTH...NORTHEASTERN JOHNSON...CLAY...WEST CENTRAL RAY...
SOUTHEASTERN PLATTE AND NORTHWESTERN JACKSON COUNTIES THROUGH 315 PM
CDT...
At 229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kearney to near Kansas City. Movement was
east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kansas City, Overland Park, Independence, Shawnee, Liberty,
Gladstone, Prairie Village, Excelsior Springs, Merriam, Mission,
Smithville, Kearney, Bonner Springs, Parkville, Edwardsville, North
Kansas City, Fairway, Mission Hills, Sugar Creek, and Riverside.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 10.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 26.
Interstate 35 in Kansas between mile markers 228 and 235.
Interstate 29 between mile markers 0 and 11.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 6 and 15, near mile marker 20,
and between mile markers 37 and 64.
Kansas Turnpike between mile markers 224 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3937 9401 3905 9443 3900 9461 3901 9504
3911 9486 3938 9458
TIME...MOT...LOC 1929Z 282DEG 12KT 3934 9441 3909 9475
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 30, 2:37 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
237 PM CDT Mon Jun 30 2025
MOZ014-021>023-029>031-302015-
Ray MO-Carroll MO-Clinton MO-Daviess MO-Livingston MO-Caldwell MO-
Clay MO-
237 PM CDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DAVIESS...
NORTHEASTERN CLAY...SOUTHEASTERN CLINTON...NORTHERN RAY...
NORTHWESTERN CARROLL...CALDWELL AND WESTERN LIVINGSTON COUNTIES
THROUGH 315 PM CDT...
At 236 PM CDT, trained weather spotters reported a strong
thunderstorm near Polo, or 10 miles east of Lathrop, moving east at
35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lawson, Lathrop, Hamilton, Braymer, Polo, Holt, Breckenridge,
Kingston, Utica, Cowgill, Bogard, Turney, Ludlow, Mooresville,
Elmira, Spring Hill, Knoxville, Dawn, and Stet.
This includes Interstate 35 in Missouri between mile markers 29 and
48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3940 9440 3962 9438 3990 9362 3942 9349
TIME...MOT...LOC 1936Z 260DEG 30KT 3958 9414
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 30, 3:13 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
313 PM CDT Mon Jun 30 2025
MOZ014-022-023-030-031-302100-
Ray MO-Carroll MO-Daviess MO-Livingston MO-Caldwell MO-
313 PM CDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DAVIESS...NORTHERN
RAY...NORTHWESTERN CARROLL...CALDWELL AND LIVINGSTON COUNTIES THROUGH
400 PM CDT...
At 313 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cowgill, or 10 miles southeast of Hamilton, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chillicothe, Carrollton, Hamilton, Braymer, Polo, Breckenridge,
Kingston, Utica, Cowgill, Chula, Bogard, Ludlow, Mooresville, Lock
Springs, Elmira, Spring Hill, Avalon, Knoxville, Dawn, and Stet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3939 9419 3971 9417 3993 9384 3995 9341
3934 9348
TIME...MOT...LOC 2013Z 265DEG 22KT 3961 9392
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:44 AM CDT | Special Weather Statement | EAX | Andrew | 31 min |
| Jun 30, 9:11 AM CDT | Special Weather Statement | EAX | Saline | 34 min |
| Jun 30, 9:20 AM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway, Worth | 55 min |
| Jun 30, 10:34 AM CDT | Special Weather Statement | EAX | Howard | 41 min |
| Jun 30, 1:28 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton | 47 min |
| Jun 30, 1:36 PM CDT | Special Weather Statement | EAX | Clay, Platte | 39 min |
| Jun 30, 1:42 PM CDT | Special Weather Statement | EAX | Clay | 48 min |
| Jun 30, 2:07 PM CDT | Special Weather Statement | EAX | Clay, Clinton, DeKalb | 38 min |
| Jun 30, 2:29 PM CDT | Special Weather Statement | EAX | Clay | 46 min |
| Jun 30, 2:37 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll | 38 min |
| Jun 30, 2:58 PM CDT | Areal Flood Advisory | EAX | Buchanan, Caldwell, Clay, Clinton, Livingston, Platte and 1 more | 3 hr |
| Jun 30, 3:13 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll, Livingston | 47 min |
| Jun 30, 3:42 PM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| Jun 30, 3:45 PM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| Jun 30, 3:54 PM CDT | Areal Flood Advisory | EAX | Carroll, Livingston | 3 hr |
| Jun 30, 3:56 PM CDT | Special Weather Statement | EAX | Carroll | 49 min |
| Jun 30, 4:03 PM CDT | Special Weather Statement | EAX | Linn | 42 min |
| Jun 30, 4:19 PM CDT | Special Weather Statement | EAX | Cass | 26 min |
| Jun 30, 4:30 PM CDT | Special Weather Statement | EAX | Chariton, Macon | 45 min |
| Jun 30, 4:44 PM CDT | Areal Flood Advisory | EAX | Cass, Johnson | 2 hr |
| Jun 30, 5:50 PM CDT | Special Weather Statement | EAX | Macon | 25 min |
| Jun 30, 6:39 PM CDT | Special Weather Statement | EAX | Clinton | 36 min |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.